# SDR USAA2011032291177

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 31,427 hours, 19,040 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 1447 CLT-SFO - EMERGENCY LANDING - CREW BROKE OFF APPROACH DUE TO FLAP/SLAT FAULT.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH TROUBLESHOOTING MANUAL 27-51-00-810-810 AND FAULT CLEARED.  FLAP OPERATION WAS NORMAL.
